# SDR TY7A9901

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350TA
- Make and model: Stbros SD360
- Aircraft serial: SH3757
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKEOFF, GEAR FAIL TO RETRACT, EMERGENCY HANDLE APPEARED TO BE SLIGHTLY OUT OF POS 3 GREEN LIGHTS CONFIMRED DOWN/LOCKED, LANDED FOR VERIFICATION.  RESET LANDING GEAR EXTENSION HANDLE PER MM 32-30-00.  VISUALLY VERIFIED POSITION OF 3-WAY VALVE AT R/T STUB WING TEST FLIGHT A/C LANDING GEAR SYSTEM OPERATES NORMAL.  REF LOG PAG 000703.  (M)
